Beechams Ultra All In One Hot Lemon Menthol Sachets have been formulated to effectively tackle the symptoms of a chesty cough, sore throat, blocked nose, aches & pains, headache and fever.
Beechams Ultra All In One Hot Lemon Menthol Sachets combine all the soothing reassurance and comfort from a hot drink, together with three active ingredients; paracetamol, guaifenesin and phenylephrine hydrochloride. Paracetamol is an analgesic (painkiller) and antipyretic (reduces body temperature when you have a fever), while guaifenesin acts as an expectorant to relieve a chesty cough. Phenylephrine hydrochloride has also been added to reduce the production of mucus and the feeling of congestion, helping to relieve a blocked nose. Beechams Ultra All In One Hot Lemon Menthol provides effective relief from cough and cold symptoms so your head can feel clear and focussed again..
Adults, the elderly & children 12 years and over: 1 sachet to be taken every 4 hours as required. Do not take more than 4 sachets (4 doses) in any 24 hour period.
Paracetamol. Guaifenesin. Phenylephrine Hydrochloride. Sucrose. Aspartame (E951). Sodium Citrate.
Suitable For adults and children over the age of 12 years.
Keep out of the reach and sight of children. Not suitable for children under the age of 12 years. Do not exceed the recommended daily dose. Do not take with any other paracetamol-containing products. If symptoms persist seek medical consultation.